# SDR FDEA201503140924

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 591 hours, 19,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE RT SIDE, FUSELAGE SKIN FOR HORIZONTAL STAB FAIRING PANEL 347AF DISPLAYS   EXTERNAL & INTERNAL CORROSION & OR EXFOLIATION AT STATION 2007 - 2033, LONGERON 5R - 15R.  INTERNAL CORROSION CAN BE VIEWED FROM INSIDE RT UPPER AFT FUSELAGE COMPARTMENT ZONE 311.  MARKED DOT 2 FUSELAGE SKIN REPAIR DOUBLER IAW SRM 53-70-01 FIG 201 REPAIR 3.
